Title: Review article of Ljiljana Progovac, Kate Paesani, Eugenia Casielles & Ellen Barton (eds.), The syntax of nonsententials
Authors: Van Craenenbroeck, Jeroen
Issue Date: 2008
Series Title: Journal of Linguistics vol:44 issue:1 pages:261-266
ISSN: 0022-2267
Publication status: published
KU Leuven publication type: RE
Appears in Collections:Formal and Computational Linguistics (ComForT), Leuven
Formal and Computational Linguistics (ComForT), Campus Brussels
Linguistics Research Unit - miscellaneous

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.